# SDR ASAA2015051111657

- Difficulty date: May 11, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 34,390 hours, 10,131 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMRC054
- Condition: Leaking
- Location: Nr 2 Stator
- Part time: 34,398 hours, 10,137 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PDC WALKAROUND FOUND NR 2 ENGINE FUEL LEAKING.  ACFT GROUNDED.  REMOVED HPTACC IAW MM 75-21-01-000-801-F00 INSTALLED HPTACC IAW MM 75-21-01-400-801-F00.  PERFORMED OPS & LEAK CKS IAW MM 71-00-00-800-811-F00.  REMOVED LT VSV ACTUATOR IAW MM 75-31-01-000-801-F00.  INSTALLED LT VSV ACTUATOR IAW MM 75-31-01-400-801-F00.  VSV ACTUATOR LEAK TEST ACCOMPLISHED IAW MM 75-31-01-790-801-F00.  PERFORMED OPS & LEAK CKS IAW MM 71-00-00-800-811-F00.  ALL LEAK CKS COMPLETE, NO DEFECTS NOTED.
